# SDR CALA2025010301769

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 347 hours, 120 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTED CREW MEMBER IN LAV NOT SMOKING. NO VISUAL /SMELL  WARNING LASTED 2 SECOND PERFORMED CFDS TEST REF. AMM26-17-00. ALL SYS.TEST OK.
